# SDR SWAA2024022241955

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKED AT LBL-13 BETWEEN STA 380 AND 400 MKD DOT<[01] FABRICATE ; REMOVED AND REPLACED UPPER CHORD AT FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL AT LBL-13 STA 380 - STA 400 IAW DWG 143A5400 AND B737 SRM 51-40-02-0G-0;[02] RII: VERIFIED STEP 1
